标题:Exact solutions for two non-linear equations
作者:Zheng, Bin
作者机构:[Zheng, Bin ] Shandong University of Technology, School of Science, Zhangzhou Road 12, Zibo 255049, China
通讯作者:Zheng, B
来源:WSEAS Transactions on Mathematics
出版年:2010
卷:9
期:6
页码:458-467
摘要:In this paper, we test the validity and reliability of the (G′/G)-expansion method by applying it to get the exact traveling wave solutions of the (2+1) dimensional Boussinesq and Kadomtsev-Petviashvili equation and the nonlinear heat conduction equation. The traveling wave solutions are obtained in three forms. Being concise and less restrictive, the method can also be applied to many other nonlinear partial differential equations.
收录类别:EI
资源类型:期刊论文
TOP